Corrigendum to: "Strong convergence theorems for a finite family of asymptotically nonexpansive mappings and semigroups" [Nonlinear Anal. 69 (12) (2008) 4496-4503] (DOI:10.1016/j.na.2007.11.005)

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalComment/debatepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1905-1907
Number of pages3
JournalNonlinear Analysis, Theory, Methods and Applications
Volume73
Issue number6
DOIs
Publication statusPublished - Sep 15 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this